Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 119, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 12, 2014, 11:09 PM CDT for Zavala County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2014, 11:09 PM CDT (04:09 UTC)
- Expired
- Jun 12, 2014, 11:56 PM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 53 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 4:06 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 4.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2147 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 2906 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
158
WUUS54 KEWX 130409
SVREWX
TXC507-130515-
/O.NEW.KEWX.SV.W.0119.140613T0409Z-140613T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ZAVALA COUNTY...
* UNTIL 1215 AM CDT.
* AT 1103 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF
WASHER...OR 10 MILES NORTHWEST OF LA PRYOR...AND MOVING SOUTHEAST
AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL IMPACT LA PRYOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2897 9958 2869 10001 2901 10007 2907 10002
2909 9994
TIME...MOT...LOC 0409Z 324DEG 13KT 2902 9997
$$2 follow-up statements
732
WWUS54 KEWX 130433
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1133 PM CDT THU JUN 12 2014
TXC507-130515-
/O.CON.KEWX.SV.W.0119.000000T0000Z-140613T0515Z/
ZAVALA TX-
1133 PM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR ZAVALA COUNTY...
AT 1131 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LA PRYOR...
MOVING SOUTHEAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2897 9958 2869 10001 2901 10007 2907 10002
2909 9994
TIME...MOT...LOC 0433Z 324DEG 13KT 2895 9991
$$155
WWUS54 KEWX 130456
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1156 PM CDT THU JUN 12 2014
TXC507-130506-
/O.CAN.KEWX.SV.W.0119.000000T0000Z-140613T0515Z/
ZAVALA TX-
1156 PM CDT THU JUN 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR ZAVALA COUNTY IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LEVELS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2897 9958 2869 10001 2901 10007 2907 10002
2909 9994
TIME...MOT...LOC 0456Z 324DEG 13KT 2888 9985
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:47 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 12, 9:47 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 947 PM CDT THU JUN 12 2014 .UPDATE... THE THUNDERSTORM ACTIVITY CONTINUES TO CONGEAL INTO A COMPLEX OF STORMS. CONFIDENCE IS INCREASING THAT THUNDERSTORMS WILL AFFECT MUCH OF THE CWA TONIGHT BEFORE ACTIVITY PUSHES SOUTH AND HAVE INCREASED TO LIKELY POPS FOR MUCH OF THE AREA. THE HRRR SEEMS TO HAVE A DECENT HANDLE ON THE TRENDS AND HAS MOST ACTIVITY SOUTH OF THE CWA AFTER 8Z. OVER THE NEXT 6 HOURS...SEVERE CHANCES WILL CONTINUE WITH A WEAKENING TREND EXPECTED AFTER MIDNIGHT WITH INCREASING INHIBITION. LOCALLY HEAVY RAINFALL IS EXPECTED OUT OF THE HEAVIER STORMS...BUT STORM MOTIONS ARE BECOMING A FASTER AS COMPLEX BECOMES DOMINATED BY COLD POOLS. SOME LOCATIONS WILL PICK UP OVER TWO INCHES OF RAIN AND THERE MAY BE A NEED FOR A FLASH FLOOD WARNING AT SOME POINT TONIGHT. HOWEVER...GIVEN THE LATE TIMING AND EXPECTED COVERAGE...WILL NOT ISSUE A WATCH. OUTFLOW BOUNDARY HAS OVERTAKEN THE HEAT ADVISORY WITH THUNDERSTORMS AROUND AS WELL...AND HAVE CANCELLED THE HEAT ADVISORY. HAMPSHIRE && PREV DISCUSSION... /ISSUED 636 PM CDT THU JUN 12 2014/ AVIATION... ISOLD STRONG CONVECTION OVER THE HILL COUNTRY AND EDWARDS PLATEAU MAY ONLY AFFECT KDRT...BUT THE CHANCES ARE SMALL SO ONLY USED VCTS MENTION AT THIS TIME. SHORT RANGE MODELS STILL INDICATED A SQUALL LINE MAY DEVELOP AND MOVE SOUTH ACROSS THE I-35 SITES LATE TONIGHT...BUT SINCE ACTUAL DEVELOPMENT IS LAGGING...ONLY KEPT MENTION OF THIS IN THE KAUS TAF BUT NOT FOR KSAT/KSSF. OTHERWISE... EXPECT MVFR STRATUS AGAIN FROM ROUGHLY 07-14Z...THEN VFR THE REST OF THE FORECAST PERIOD. ALSO LEFT OUT MENTION OF TSRA FOR FRIDAY...BUT MAY HAVE TO INCLUDE IT FOR THE I-35 SITES IN FUTURE TAF ISSUANCES. PREV DISCUSSION... /ISSUED 348 PM CDT THU JUN 12 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... CONVERGENCE ZONE OVER ROUGHLY A PANDALE TO JUNCTION TO LLANO LINE AS A RESULT OF OUTFLOWS FROM STORMS FROM THURSDAY NIGHT. THIS AREA WILL LIKELY BREAK OUT WITH STRONG TO SEVERE THUNDERSTORMS AS A SHORTWAVE MOVES THROUGH W TX LATE THIS AFTERNOON INTO THIS EVENING. A BROADER SHORTWAVE TO THE NORTH WITH AN ASSOCIATED COLD FRONT WILL ALSO ENHANCE STORM POTENTIAL LATE TONIGHT WITH HIGH RES MODELS CONSISTENTLY SHOWING CLUSTERS OF STORMS DROPPING S/E FROM NORTH TX INTO CENTRAL TX LATER THIS EVENING. CAPES AT OR ABOVE 4000 J/KG AND MODERATE SHEAR SHOULD COMBINE WITH THE SURFACE FOCUS TO PROVIDE THE INGREDIENTS AVAILABLE TO PROMOTE SEVERE STORMS...A FEW CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO. BACKED SURFACE WINDS NORTH OF THIS BOUNDARY COULD MEAN THE THREAT FOR TORNADOES COULD CONTINUE WELL INTO THE EVENING...POSSIBLY BEING BOOSTED BY THUNDERSTORMS MOVING INTO THE AREA THAT WOULD ORIGINATE FROM THE COLD FRONT TO THE NORTH. HEAVY RAIN THREATS ARE EXPECTED TO BE SECONDARY...AS PROGRESSIVE STORM MOTIONS OVER 25 MPH ARE EXPECTED AND THE LOW LEVEL INFLOW ENVIRONMENT IS NOT IDEAL FOR THE FORMATION OF AN MCS. THIS OPINION IS FORMED BASED ON THE SPORADIC LOCATIONS OF THE 850 MB THETA-E FIELDS WHICH SHIFT WESTWARD AS THE STORMS SHIFT EAST. A FEW LINGERING THUNDERSTORMS WILL LAST THROUGH THE NIGHT AND BE CAPABLE OF PRODUCING SOME SPOTTY DOWNPOURS EAST OF I-35 CORRIDOR BEFORE STABILITY ATTEMPTS TO TAKE OVER AGAIN FOR FRIDAY FRIDAY NIGHT. LONG TERM (SATURDAY THROUGH THURSDAY)... A FLATTENED UPPER RIDGE AXIS WILL REMAIN NEAR THE FORECAST AREA AND COULD BE TROUBLESOME ON POPS AND TEMPS IN THE LATER PERIODS. THE NARROWNESS OF THE RIDGE MEANS THERE IS A GOOD CHANCE THAT SOME OF THE MOISTURE FROM HURRICANE CRISTINA COULD GET ENTRAINED INTO THE SYSTEM. THE CANADIAN AND ECMWF ALREADY APPEAR TO BE HEDGING THEIR BETS WITH THE ECMWF MID LEVEL PATTERNS LOOKING VERY UNSTABLE OVER SOUTH TX IN THE EARLY TO MIDDLE PART OF NEXT WEEK. A CANADIAN/GFS BLEND IS PREFERRED FOR NOW SO AS NOT TO STRAY TOO FAR FROM THE IDEA THAT THE RIDGE AXIS CAN HOLD TOGETHER AND KEEP US DRY. BLENDED GUIDANCES WERE ADOPTED FOR TEMPERATURES AND SOME SLIGHT CHANCE POPS WERE THROWN IN FOR MAINLY MONDAY INTO TUESDAY. CLIMATE... DRT RECORDS IN JEOPARDY DATE HIGH YEAR 06/12 106 2001 06/13 105 1960 && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 91 73 92 72 / 70 20 10 - - AUSTIN BERGSTROM INTL AIRPORT 72 90 71 92 71 / 70 20 10 - - NEW BRAUNFELS MUNI AIRPORT 71 92 72 93 72 / 70 20 10 - - BURNET MUNI AIRPORT 72 88 71 90 70 / 70 20 10 - - DEL RIO INTL AIRPORT 76 99 76 100 76 / 20 10 10 - 20 GEORGETOWN MUNI AIRPORT 71 88 71 90 71 / 70 20 10 - - HONDO MUNI AIRPORT 73 94 73 95 72 / 70 10 - - - SAN MARCOS MUNI AIRPORT 71 91 73 92 72 / 70 20 10 - - LA GRANGE - FAYETTE REGIONAL 72 91 73 92 73 / 70 30 - - - SAN ANTONIO INTL AIRPORT 72 93 74 93 73 / 70 20 - - - STINSON MUNI AIRPORT 72 94 74 95 74 / 70 20 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...29 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jun 12, 9:50 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 950 PM CDT THU JUN 12 2014 TXZ171>173-183>194-202>209-217>225-228-140300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 950 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE ACROSS MUCH OF SOUTH CENTRAL TEXAS THOUGH THE LATE EVENING AND OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE FROM THE STRONGER STORMS. THIS COULD LEAD TO ISOLATED AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF THE AREA TONIGHT. HAMPSHIRE
In the hours before
Special weather statement, Jun 12, 10:43 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1043 PM CDT THU JUN 12 2014
TXZ188>191-205>207-130415-
BEXAR-BLANCO-COMAL-GILLESPIE-GUADALUPE-HAYS-KENDALL-
1043 PM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR COMAL...NORTHERN BEXAR...SOUTHERN
BLANCO...EASTERN KENDALL...WESTERN HAYS...EXTREME WESTERN GUADALUPE
AND EXTREME SOUTHEASTERN GILLESPIE COUNTIES UNTIL 1115 PM CDT...
AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PAYTON TO BLANCO TO
8 MILES WEST OF FLUGRATH...AND MOVING SOUTH AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CANYON LAKE DAM...
NEW BRAUNFELS...
PAYTON...
TWIN SISTERS...
KENDALIA...
FISCHER...
SPRING BRANCH...
GUADALUPE RIVER STATE PARK...
BERGHEIM...
SMITHSON VALLEY...
LAT...LON 2974 9803 2958 9825 2959 9857 3015 9878
3014 9846 3030 9823
TIME...MOT...LOC 0343Z 342DEG 46KT 3015 9828 3005 9842
3006 9864Special weather statement, Jun 12, 10:47 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1047 PM CDT THU JUN 12 2014 TXZ219-130415- FRIO- 1047 PM CDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRIO COUNTY UNTIL 1115 PM CDT... AT 1045 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES WEST OF MOORE...OR 10 MILES NORTH OF PEARSALL...MOVING SOUTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MOORE... BIG FOOT... SCHATTEL... GOLDFINCH... THREE OAKS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2907 9881 2875 9882 2898 9921 2908 9919 TIME...MOT...LOC 0347Z 295DEG 36KT 2902 9912
Special weather statement, Jun 12, 10:54 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 PM CDT THU JUN 12 2014
TXZ186-189-130430-
KENDALL-KERR-
1054 PM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR AND KENDALL
COUNTIES UNTIL 1130 PM CDT...
AT 1052 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CYPRESS CREEK...OR 6 MILES NORTH OF
COMFORT...MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
COMFORT...
BOERNE...
WARING...
SISTERDALE...
WELFARE...
NELSON CITY...
WALNUT GROVE...
KREUTZBERG...
CROWN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2989 9853 2975 9884 2980 9898 3013 9900
3013 9888
TIME...MOT...LOC 0355Z 334DEG 30KT 3003 9891Special weather statement, Jun 12, 11:02 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1102 PM CDT THU JUN 12 2014 TXZ218-130430- ZAVALA- 1102 PM CDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ZAVALA COUNTY UNTIL 1130 PM CDT... AT 1059 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES WEST OF WASHER...OR 11 MILES NORTHWEST OF LA PRYOR...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2898 9979 2890 9998 2906 10009 2909 9993 TIME...MOT...LOC 0402Z 321DEG 15KT 2904 9998
Local storm report, Jun 12, 11:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1105 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM TSTM WND DMG 3 E SCHULENBURG 29.69N 96.85W
06/10/2014 FAYETTE TX LAW ENFORCEMENT
TREES BLOWN ON TO POWER LINES CAUSING NUMEROUS
BLACKOUTS.
0630 PM TORNADO 10 N LEAKEY 29.87N 99.76W
06/12/2014 REAL TX BROADCAST MEDIA
BRIEF TOUCHDOWN... ROOF BLOWN OFF A HOME.
0657 PM HAIL 5 S ROCKSPRINGS 29.94N 100.22W
06/12/2014 E2.00 INCH EDWARDS TX TRAINED SPOTTER
HAIL FALLING AT THE TIME OF THE REPORT. MOSTLY QUARTER
SIZE HAIL WITH A FEW AS BIG AS EGGS.
0705 PM HAIL 5 SSW ROCKSPRINGS 29.94N 100.23W
06/12/2014 E1.00 INCH EDWARDS TX TRAINED SPOTTER
QUARTER SIZE HAIL CONTINUES.
0753 PM HAIL 2 S LEAKEY 29.70N 99.76W
06/12/2014 E1.50 INCH REAL TX TRAINED SPOTTER
LARGE HAIL JUST ENDED AT THE TIME OF THE REPORT.
0753 PM TSTM WND DMG 2 S LEAKEY 29.70N 99.76W
06/12/2014 REAL TX TRAINED SPOTTER
SEVERAL GOOD SIZE TREES DOWN WITH SEVERAL LIMBS OF 6
INCHES IN DIAMETER DOWN.
0759 PM HAIL RIO FRIO 29.63N 99.73W
06/12/2014 E2.00 INCH REAL TX TRAINED SPOTTER
LARGE HAIL REPORTED.
0811 PM FUNNEL CLOUD 8 NW BRIGGS 30.93N 98.02W
06/12/2014 BURNET TX STORM CHASER
BRIEF FUNNEL CLOUD REPORT SOUTH OF WATSON.
0818 PM TORNADO 7 WNW BRIGGS 30.91N 98.03W
06/12/2014 BURNET TX STORM CHASER
TORNADO REPORTED ON THE GROUND BY SEVERAL STORM
CHASERS.
0845 PM HAIL 10 W BURNET 30.76N 98.40W
06/12/2014 E0.75 INCH BURNET TX TRAINED SPOTTER
PENNY SIZE HAIL.
0900 PM FUNNEL CLOUD 9 N UVALDE 29.35N 99.78W
06/12/2014 UVALDE TX EMERGENCY MNGR
SEVERAL FUNNEL CLOUDS SPOTTED.
0910 PM TSTM WND DMG 4 N BERTRAM 30.81N 98.06W
06/12/2014 BURNET TX LAW ENFORCEMENT
NUMEROUS TREES DOWN AND DAMGE TO A HOME. OFF OF HIGHWAY
1174 NEAR JOPPA.
0920 PM TSTM WND GST 4 NE ROUND MOUNTAIN 30.48N 98.32W
06/12/2014 M66 MPH BLANCO TX AMATEUR RADIO
66 MPH WIND GUST.
0934 PM FUNNEL CLOUD 2 SW LEANDER 30.54N 97.88W
06/12/2014 TRAVIS TX EMERGENCY MNGR
SEVERAL FUNNEL CLOUDS SEEN.
0938 PM TSTM WND DMG 1 S UVALDE 29.20N 99.79W
06/12/2014 UVALDE TX EMERGENCY MNGR
LOSS OF POWER FOR MOST OF UVALDE... PLANES
OVERTURNED... LOTS OF HALF INCH SIZE HAIL AND VERY HIGH
WINDS.
1000 PM TSTM WND DMG 6 S BEE CAVE 30.22N 97.95W
06/12/2014 TRAVIS TX PUBLIC
NUMEROUS TREES BLOWN DOWN... ROWS OF FENCES BLOWN OVER.
1008 PM HAIL 4 NW ROUND ROCK 30.56N 97.72W
06/12/2014 E0.70 INCH WILLIAMSON TX TRAINED SPOTTER
HALF INCH TO DIME SIZE HAIL.
1025 PM TSTM WND DMG 1 NNE CEDAR CREEK 30.09N 97.49W
06/12/2014 BASTROP TX PUBLIC
SEVERAL VERY LARGE TREES BLOWN OVER.
&&
EVENT NUMBER EWX1400540 EWX1400554 EWX1400541 EWX1400542 EWX1400543
EWX1400544 EWX1400545 EWX1400546 EWX1400547 EWX1400548 EWX1400549
EWX1400550 EWX1400551 EWX1400552 EWX1400553 EWX1400555 EWX1400556
EWX1400557
PMSpecial weather statement, Jun 12, 11:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1105 PM CDT THU JUN 12 2014
TXZ184-185-202-203-130430-
EDWARDS-KINNEY-REAL-UVALDE-
1105 PM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE...WESTERN
REAL...NORTHEASTERN KINNEY AND SOUTHERN EDWARDS COUNTIES UNTIL 1130
PM CDT...
AT 1103 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
ROCKSPRINGS TO 11 MILES WEST OF BARKSDALE TO 17 MILES NORTH OF ALAMO
VILLAGE...AND MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
VANCE...
BARKSDALE...
CAMP WOOD...
MONTELL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3006 9985 2942 9990 2954 10041 2991 10036
TIME...MOT...LOC 0405Z 270DEG 31KT 2986 10022 2974 10018
2965 10031The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:01 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 44 min |
| Jun 12, 7:15 PM CDT | Special Weather Statement | EWX | Williamson | 75 min |
| Jun 12, 7:31 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 44 min |
| Jun 12, 7:33 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 57 min |
| Jun 12, 7:44 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 106 min |
| Jun 12, 7:52 PM CDT | Tornado Warning | EWX | Real, Uvalde | 43 min |
| Jun 12, 7:58 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 32 min |
| Jun 12, 8:05 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| Jun 12, 8:20 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 40 min |
| Jun 12, 8:25 PM CDT | Tornado Warning | EWX | Burnet | 35 min |
| Jun 12, 8:32 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 43 min |
| Jun 12, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 38 min |
| Jun 12, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 47 min |
| Jun 12, 8:50 PM CDT | Tornado Warning | EWX | Uvalde, Zavala | 25 min |
| Jun 12, 8:52 PM CDT | Tornado Warning | EWX | Burnet, Llano | 38 min |
| Jun 12, 9:02 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 43 min |
| Jun 12, 9:06 PM CDT | Special Weather Statement | EWX | Val Verde | 24 min |
| Jun 12, 9:15 PM CDT | Tornado Warning | EWX | Frio, Uvalde, Zavala | 24 min |
| Jun 12, 9:18 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 57 min |
| Jun 12, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 41 min |
| Jun 12, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 53 min |
| Jun 12, 9:41 PM CDT | Tornado Warning | EWX | Travis | 34 min |
| Jun 12, 9:45 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 12, 9:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Caldwell, Comal, Guadalupe, Hays, Travis | 34 min |
| Jun 12, 10:05 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 25 min |
| Jun 12, 10:10 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Llano, Travis, Williamson | 110 min |
| Jun 12, 10:13 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 47 min |
| Jun 12, 10:19 PM CDT | Areal Flood Advisory | EWX | Frio, Medina, Uvalde, Zavala | 2 hr |
| Jun 12, 10:24 PM CDT | Special Weather Statement | EWX | Val Verde | 36 min |
| Jun 12, 10:26 PM CDT | Special Weather Statement | EWX | Uvalde | 34 min |
| Jun 12, 10:31 PM CDT | Special Weather Statement | EWX | Hays | 59 min |
| Jun 12, 10:41 PM CDT | Special Weather Statement | EWX | Kerr | 34 min |
| Jun 12, 10:43 PM CDT | Special Weather Statement | EWX | Comal | 32 min |
| Jun 12, 10:47 PM CDT | Special Weather Statement | EWX | Frio | 28 min |
| Jun 12, 10:54 PM CDT | Special Weather Statement | EWX | Kendall | 36 min |
| Jun 12, 11:02 PM CDT | Special Weather Statement | EWX | Zavala | 28 min |
| Jun 12, 11:05 PM CDT | Special Weather Statement | EWX | Real | 25 min |
| Jun 12, 11:19 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Gonzales, Wilson | 56 min |
| Jun 12, 11:36 PM CDT | Special Weather Statement | EWX | Atascosa | 24 min |
| Jun 12, 11:39 PM CDT | Special Weather Statement | EWX | Bastrop | 51 min |
| Jun 12, 11:44 PM CDT | Special Weather Statement | EWX | Uvalde | 31 min |
| Jun 13, 12:10 AM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 65 min |
| Jun 13, 12:42 AM CDT | Special Weather Statement | EWX | Dimmit | 33 min |
| Jun 13, 12:59 AM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 61 min |
| Jun 13, 1:00 AM CDT | Special Weather Statement | EWX | Karnes | 60 min |
| Jun 13, 1:32 AM CDT | Special Weather Statement | EWX | Dimmit | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.